# SDR DALA2022021100922

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK SUPPORT ANGLE LOCATED BETWEEN FR64 TO FR65 AT LEVEL STR44 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE PER A320 SRM 51-42-11 AND 51-72-11. (2117338)
